# SDR ASAA2017082621726

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 7,364 hours, 2,414 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MAINTENANCE LIGHT IS ILLUMINATED. GROUNDED - YES. SERVICED APU OIL (ADDED 1 QT). APU MAINTENANCE LIGHT IS NOT ILLUMINATED ANY MORE. NO LEAKS NOTED. OK FOR SERVICE.
